# SDR AALA202504282684

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 20,297 hours, 5,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Sticking
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING SIDE WINDOW HANDLE DOES NOT FULLY STOW. THE RED REFERENCE LINE ON TIP OF HANDLE DOES NOT DISPLAY. ADDITIONALLY, THE WINDOW IS VERY DIFFICULT TO OPEN. THE TOP OF THE HANDLE REQUIRES AN ABNORMALLY LARGE AMOUNT OF FORCE TO PRESS DOWN TO ALLOW WINDOW TO OPEN. MAINTENANCE LUBRICATED MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
